Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Mom has MAC -Biaxin,Mycobutin,Ethambutol used- cause vision problems?
May 17, 2005

My Mom is 96 years old and is being treated for MAC due to lower resistance from weak immune system. She is on Biaxin,Ethambutol and Mycobutin. She currently com-plained of lower vision. Are any of these drugs resposi- ble? (She has been on the first two meds for three months and Ethambutol for two months.)Also has very high GGC/liver function tests.Thanks very much. JE

Response from Dr. Henry

Ethambutol can cause significant eye problems-she needs to see be seen by her doctor and consider an ophthamology consultation quickly= as soon as possible. KH



Previous
skin peeling
Next
vitamin b12 help lipo?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement